# SDR USAA2014060200009

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW RECEIVED AN ECAM WARNING FOR FLT CONTROL FLAP SYS 2 FAULT.  FLIGHT DIVERTED FOR EVALUATION DUE TO FLAPS SYS 2 FAULT.  TROUBLE SHOT SINGLE MOTOR OPERATION IAW TSM 27-51-00-810-814-A.  PERFORMED WTB RESET & OPERATIONAL TEST OF THE FLAP SYS.  NO DEFECTS NOTED.
